MAUDE Adverse Event Report: ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. TORQUE INDICATING ADAPTOR; POWERED SURG ORTHOPEDIC INSTR
Model Number TORQUE INDICATING ADAPTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 01/30/2024, it was reported by a sales representative via (b)(4) that an ar-9545-t15h torque indicating adapter broke.This occurred during a revers total shoulder arthroplasty procedure on (b)(6) 2024 when the torque indicator broke when approaching 5.The case was completed successfully.No additional information was provided, and additional information has been asked.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is confirmed.Visual inspection identified that laser marks faded and the edges around the torque indicating adapter had chipped.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Functional testing noted that the torque indicating is stuck.
 
Event or Problem Description
Additional information was provided on 2/7/2024 where it was stated that no fragments were in the patient.The device broke when reaching the end of the available torque range.
 
Additional Manufacturer Narrative

Brand Name
TORQUE INDICATING ADAPTOR
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18725990
Report Number1220246-2024-01013
Device Sequence Number6292324
Product Code HWE
UDI-Device Identifier00888867225091
UDI-Public00888867225091
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORQUE INDICATING ADAPTOR
Device Catalogue NumberAR-9545-T15H
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer03/22/2024
02/07/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date11/29/2024
12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown